Prosperity properties of TU-games

J.R.G. van Gellekom, J.A.M. Potters, J.H. Reijnierse

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)211-227
Number of pages16
JournalInternational Journal of Game Theory
Volume28
Publication statusPublished - 1999

Cite this

van Gellekom, J. R. G., Potters, J. A. M., & Reijnierse, J. H. (1999). Prosperity properties of TU-games. International Journal of Game Theory, 28, 211-227.
van Gellekom, J.R.G. ; Potters, J.A.M. ; Reijnierse, J.H. / Prosperity properties of TU-games. In: International Journal of Game Theory. 1999 ; Vol. 28. pp. 211-227.
@article{8ff5f28b537c4d419163d4ba4ccd031f,
title = "Prosperity properties of TU-games",
author = "{van Gellekom}, J.R.G. and J.A.M. Potters and J.H. Reijnierse",
note = "Pagination: 16",
year = "1999",
language = "English",
volume = "28",
pages = "211--227",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",

}

van Gellekom, JRG, Potters, JAM & Reijnierse, JH 1999, 'Prosperity properties of TU-games', International Journal of Game Theory, vol. 28, pp. 211-227.

Prosperity properties of TU-games. / van Gellekom, J.R.G.; Potters, J.A.M.; Reijnierse, J.H.

In: International Journal of Game Theory, Vol. 28, 1999, p. 211-227.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Prosperity properties of TU-games

AU - van Gellekom, J.R.G.

AU - Potters, J.A.M.

AU - Reijnierse, J.H.

N1 - Pagination: 16

PY - 1999

Y1 - 1999

M3 - Article

VL - 28

SP - 211

EP - 227

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

ER -

van Gellekom JRG, Potters JAM, Reijnierse JH. Prosperity properties of TU-games. International Journal of Game Theory. 1999;28:211-227.